# SDR DLM88100518

- Difficulty date: February 26, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 57,185 hours, 43,809 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF FROM ATL AFT LAV SMOKE DETECTORS WENT OFF AND F/A'S REPORTED A HAZY SMOKE AND ODOR.  FOLLOWED QRH PROCEDURE AND RETURNED TO ATL.  DISCONNECTED APU SURGE VALVE NO DESCUEPENCES NOTED.  APU BLEED AND EXHAUST DUCTS NTF. LEFT ACM TURBINE BYPASS DUCT NTF LT ENG BLEED DUCT 4A NTF PUT ABOVE ITEMS BACK TOGETHER VERIFIED NO LEAKS. NO APU FLUID LEAKS 886913 C/W 3RD BURN OUT RAN ENG TO T/O POWER AFTER BURN OUT CABIN SMOKED UP PERF BORO REF ITEM 6 CKS OK RAN ENGS TO T/O PWR 2ND
